MathSciNet Relay Station
MathSciNet bibliographic data
MR2218996 (2007a:14005) 14B05 (13H05 13H15 14B07)
de Fernex, Tommaso Length, multiplicity, and multiplier ideals. Trans. Amer. Math. Soc. 358 (2006), no. 8, 3717–3731 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement